Generalized Bayesian shrinkage and wavelet estimation of location parameter for spherical distribution under balance-type loss: Minimaxity and admissibility

Hamid Karamikabir, Mahmoud Afshari. Generalized Bayesian shrinkage and wavelet estimation of location parameter for spherical distribution under balance-type loss: Minimaxity and admissibility. J. Multivariate Analysis, 177:104583, 2020. [doi]

@article{KaramikabirA20,
  title = {Generalized Bayesian shrinkage and wavelet estimation of location parameter for spherical distribution under balance-type loss: Minimaxity and admissibility},
  author = {Hamid Karamikabir and Mahmoud Afshari},
  year = {2020},
  doi = {10.1016/j.jmva.2019.104583},
  url = {https://doi.org/10.1016/j.jmva.2019.104583},
  researchr = {https://researchr.org/publication/KaramikabirA20},
  cites = {0},
  citedby = {0},
  journal = {J. Multivariate Analysis},
  volume = {177},
  pages = {104583},
}